Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
What is your question?
Have you got these examined by your doctor?
Thanks for the details
I think you may need to change Acyclovir to Valacyclovir
Some people do get benefit by changing from one anti-viral to other
That should be the first thing to do
A topical application of Acyclovir may also be helpful and can be tried as well
You should make an appointment with a Infectious disease specialist
Please do let me know if you have any other question
Usually on the lips the lesions are due to HSV-1 but at times HSV-2 can cause these as well
But the treatment is anti-viral and you can get benefit from Acyclovir
You are welcome
I am sorry we can not offer you a prescription and this can only be through your doctor
If done please leave a 5-stars feedback rating